# SDR AWXA200600658

- Difficulty date: April 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN464
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED RIGHT AILERON TAB SEPARATED IN SPOTS ALONG TRAILING EDGE.  MAINTENANCE REMOVED AND INSTALLED NEW RIGHT HAND AILERON TAB IAW AWA TASKCARD R3M27014.
